MAUDE Adverse Event Report: DEPUY MITEK LLC US GII QA+ #2 PAN CP-2 *EA; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

DEPUY MITEK LLC US GII QA+ #2 PAN CP-2 *EA; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Catalog Number 212134
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/08/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> the complaint device was received and evaluated.Visual observation reveals that the inserter shaft is in two pieces and the anchor was not returned.The anchor is separated from the inserter and the suture is broken as reported.This complaint can be confirmed.However, the root cause for the damage observed on the suture cannot be determined.A dhr review has been conducted to determine if there were any internal processing issues which would have contributed to the nature of the product complaint.Our results indicate that this batch of product was processed without incident and therefore there is no internally assignable cause for the reported problem.Further, a review into the depuy synthes mitek complaints system revealed no other complaints for this lot of devices that were released to distribution.At this point in time, no corrective action is required and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.(b)(6).(b)(4).
 
Event or Problem Description
It was reported by the affiliate via email when placing the first anchor, the suture snapped although not much force was used on it.The procedure was completed with same like product.Additional information received via email from the affiliate on (b)(6) 2017 it is unknown what type of procedure this was it is unknown if the anchor was removed when the suture broke it is unknown if the surgeon used the original bone hole to complete the procedure when was the issue detected- unk it is unknown if there was a resulting surgical delay the procedure was able to be completed it is unknown if alternatives were readily available no patient impact.

Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key7405962
Report Number1221934-2018-50424
Device Sequence Number13724177
Product Code JDR
UDI-Device Identifier10886982152060
UDI-Public10886982152060
Combination Product (Y/N)N
PMA/510(K) Number
K915889
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 08/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2021
Device Catalogue Number212134
Device Lot Number3914645
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/04/2017
Initial Date Received by Manufacturer 08/08/2017
Initial Report FDA Received Date04/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1